RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 83, Issue 2  


Lieb–Thirring Inequality for $L_p$ Norms
S. V. Astashkin
163
Del Pezzo Surfaces with Log Terminal Singularities
G. N. Belousov
170
Bounded Perturbations of Two-Dimensional Diffusion Processes with Nonlocal Conditions near the Boundary
P. L. Gurevich
181
Comonotone Approximation of Periodic Functions
G. A. Dzyubenko, M. G. Pleshakov
199
On the Properties of Generalized Frames
A. A. Zakharova
210
Maslov Dequantization and the Homotopy Method for Solving Systems of Nonlinear Algebraic Equations
B. Kh. Kirshtein
221
On the Distribution of Integer Random Variables Related by a Certain Linear Inequality. I
V. P. Maslov, V. E. Nazaikinskii
232
Analog of the Whittaker–Kotelnikov–Shannon Theorem from the Point of View of Fourier–Bessel Analysis
S. S. Platonov
264
Zeta Functions of Bielliptic Surfaces over Finite Fields
S. Yu. Rybakov
273
Local Singularities of Chord Sets
L. P. Stunzhas
286

Brief Communications
On the Exact Solution of the Four-Row Matrix Corresponding to the Variational Equations for Ultrasecond Quantization Problems
D. S. Golikov, V. P. Maslov
305
On Kolmogorov Widths of Sets of Exponents
M. S. Martirosyan, S. V. Samarchyan
310
On a Conjecture of Erdős
T. G. Hessami Pilehrood, Kh. Hessami Pilehrood
312
On Interior Estimates of the Sobolev Norms of Solutions of Elliptic Equations
S. V. Shaposhnikov
316
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019